# SDR FDEA201506302127

- Difficulty date: June 30, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 737 hours, 17,485 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEVEL 1, HYD 1 OFF, ALERT DISPLAYED 2.9 GALLONS  HYD FLUID REMAINING.  AFTER LANDING, HYD 1 FAIL, ALERT DISPLAYED 0.5 GALLONS REMAINING.  FOUND NR 1 HYD SYS LEAKING FROM LT SLAT ACTUATOR.  REPAIRED THE PIPE IAW AMM 20-10-01-2.  SERVICED HYD SYS 1 IAW AMM 12-13-02-3.  INSPECTED HYD SYS 1 & ENG 1 HYD FILTER DPI, NO DEFECTS NOTED IAW AMM 29-12-42-6.  RECYCLED SLATS SEVERAL TIMES, NO LEAK NOTED.
